# SDR CALA2022080801983

- Difficulty date: August 5, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A300*
- Aircraft serial: 655
- Aircraft time: 79,059 hours, 30,723 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: D5347219020200
- Condition: Corroded
- Location: Fr66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM +Y765 LOCATED FR66  IN PASSENGER CABIN REMOVED AND REPLACED FLOOR BEAM +765 LOCATED BTW INSPECTION ON AREA AND NOT FOUND ADDITIONAL W=0.115IN. TOOL USED: CALIPER PN:700-113-10, FR64 TO FR66 AT AFT GALLEY AREA IN PSSENGER CABIN DAMAGE IAW NTM 51-90-00. PERFORMED SCEPTRE SN:0002956; CAL DUE DATE:05-NOV-22 IAW A320 SRM 51-72-11 A320 SRM 51-42-11 AND ENTRY ON LOGPAGE NUMBER IS 9143877, MEASURES DWG #D53472040, D534720000. PERFORMED VISUAL OF MISSING ON CORRODED AREA ARE: L=0.163IN
